# SDR USAA980524

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681129
- Condition: Corroded
- Location: Bs 986
- Part time: 43,959 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 11 CORRODED AREAS BS 986.5 LBL 18 TO RBL 43 WL 208.1 OF FLOORBEAM.  CORROSION TASK NR C53-107-02.  INSTALLED REPAIR T-CAP PER SRM 53-10-9 FIG 2.  (M)
